# SDR N6WA2025111908

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N578GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10083
- Aircraft time: 39,578 hours, 37,513 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AT FS280 BETWEEN RBL12-LBL12.     REMOVED AND REPLACED ANGLE AT FS280 BETWEEN RBL12-LBL12 IAW CRJ SRM 51-42-06
